# SDR HYIA20220909001

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 28,928 hours, 22,913 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211556
- Condition: Elongated
- Location: Zone 600
- Part time: 28,928 hours, 22,913 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, SEVERAL WORKING FASTENERS WERE NOTED ON THE RIGHT HAND CLOSE OUT RIB OF N26156 AT R.W.S. 106.79. THESE FASTENERS ARE COMMON TO THE AFT TRUNNION SUPPORT PLATE. THESE WORKING FASTENERS RESULTED IN ELONGATION OF THE HOLES THROUGH THE RIB BEYOND LIMITS. THIS RIB WILL BE REPLACED USING NEW PARTS.
